MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS, INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER
Model Number 4010-02-15-T3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Reaction (2414); Patient Problem/Medical Problem (2688)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hydromark breast biopsy site marker is used to mark tissue during a percutaneous breast biopsy procedure, be visible under ultrasound for at least 6 weeks, and be permanently visible by x-ray and mri.It was reported that after an ultrasound biopsy with a hydromark marker, product code 4010-02-15-t3, caused a reaction in the patient.The patient experienced redness and pain to the breast.No testing on the specific device has been conducted as the device was not returned for evaluation.However, sensitivity, cytoxicity and other reaction testing was conducted as part of the initial qualification of this device.No known reactions similar to those reported in this event were reported during this testing.Although it could not be concluded that our device caused or contributed to this event, due to the reported adverse event this has been determined to be reportable pursuant to 21 cfr 803.As such, we are submitting this medwatch report.
 
Event or Problem Description
It was reported by sales representative after procedure, st modality, a patient - had a reaction post biopsy.Patient complication details: redness and pain to the breast - sent to the er.The customer did not provide the necessary information to determine the severity of harm of the alleged injury.Devicor is reporting on the allegation of injury only.If any new additional relevant information is identified, the injury will be characterized accordingly.This incident has been recorded in complaint #(b)(4).

Brand Name
HYDROMARK BREAST BIOPSY SITE MARKER
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC
300 e. business way
fifth floor
cincinnati, oh
MDR Report Key9748405
Report Number3008492462-2020-00003
Device Sequence Number19599953
Product Code NEU
UDI-Device Identifier10841911100109
UDI-Public(01)10841911100109(17)221106(10)F11948401D
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060769
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2022
Device Model Number4010-02-15-T3
Device Catalogue Number4010-02-15-T3
Device Lot NumberF11948401D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;